# SDR SWIA200717813

- Difficulty date: February 17, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 4,615 hours, 3,034 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOTS WINDSHIELD CRACKED.  REPLACED CO-PILOTS WINDSHIELD IAW MM 56-11-01 AND RII 56-220-1000.  LEAK AND OPERATIONAL CHECKS GOOD, PN: NP139321-14 SN OFF: 04235H2888.
